# SDR SWAA2021040756981

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140BF CORRODED TOP SURFACE ON EDGES FROM STA 727I TO STA 767 LBL AND RBL 25 WL 155 / CORROSION ON AFT CARGO FLOOR PANEL 140BF FOUND TO BE OUT OF LIMIT EXCEEDS 20' IN LENGTH; FABRICATED NEW FLOOR PANEL IAW DRW PL453A2610 REV. K TREATED AND PRIMED IAW AMM 51-21-41-701 STEP 1 AND AMM 51-21-72-370 STEP 3 AND AMM 25-52-01-201-801 STEP E ATAG CO6780
